Advertisement

Results in Mathematics

, 74:15 | Cite as

Almost Para-Hermitian and Almost Paracontact Metric Structures Induced by Natural Riemann Extensions

  • Cornelia-Livia Bejan
  • Galia NakovaEmail author
Article
  • 36 Downloads

Abstract

The context of our work is a manifold \((M,\nabla )\) with a symmetric linear connection \(\nabla \) which induces on the cotangent bundle \(T^*M\) of M a semi-Riemannian metric \({\overline{g}}\) with a neutral signature. The metric \({\overline{g}}\) is called natural Riemann extension and it is a generalization (due to Sekizawa and Kowalski) of the Riemann extension, introduced by Patterson and Walker (Q J Math Oxford Ser 2(3):19–28, 1952). We construct almost para-Hermitian structures on \((T^*M,{\overline{g}})\) which are almost para-Kähler or para-Kähler and prove that the defined almost para-complex structures are harmonic. On certain hypersurfaces of \(T^*M\) we construct almost paracontact metric structures, induced by the obtained almost para-Hermitian structures. We determine the classes of the corresponding almost paracontact metric manifolds according to the classification given by Zamkovoy and Nakova (J Geom 109(1):18, 2018.  https://doi.org/10.1007/s00022-018-0423-5). We obtain a necessary and sufficient condition for the considered manifolds to be paracontact metric, K-paracontact metric or para-Sasakian.

Keywords

Natural Riemann extension almost para-Hermitian structures almost paracontact manifolds harmonicity 

Mathematics Subject Classification

53C15 

Notes

References

  1. 1.
    Bejan, C.-L.: A classification of the almost Para-Hermitian manifolds. In: Differential Geometry and its Applications (Bokan, N. et al., eds.), Proceedings of the Conference Dubrovnik, 1988, University of Novi Sad, Institute of Mathematics, Novi Sad, 23–27 (1989)Google Scholar
  2. 2.
    Bejan, C.-L.: Some examples of manifolds with hyperbolic structures. Rend. Mat. Appl. 14, 557–565 (1994)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Bejan, C.-L., Eken, Ş.: A characterization of the Riemann extension in terms of harmonicity. Czechoslov. Math. J. 67(142), 197–206 (2017)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Bejan, C.-L., Kowalski, O.: On some differential operators on natural Riemann extensions. Ann. Glob. Anal. Geom. 48, 171–180 (2015)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Bejan, C.-L., Meriç, Ş.E., Kiliç, E.: Einstein metrics induced by natural Riemann extensions. Adv. Appl. Clifford Algebr. 27(3), 2333–2343 (2017)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Bejan, C.-L., Meriç, Ş.E., Kiliç, E.: Legendre curves on generalized paracontact metric manifolds. Bull. Malays. Math. Sci. Soc. (2017).  https://doi.org/10.1007/s40840-017-0475-y
  7. 7.
    Djorić, M., Okumura, M.: CR Submanifolds of Complex Projective Space. Springer, Berlin (2009)zbMATHGoogle Scholar
  8. 8.
    Druta-Romaniuc, S.L.: Riemannian almost product and para-Hermitian cotangent bundles of general natural lift type. Acta Math. Hung. 139(3), 228–244 (2013)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Garcia-Rio, E., Vanhecke, L., Vazquez-Abal, M.E.: Harmonic endomorphism fields. Illinois J. Math. 41, 23–30 (1997)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Ivanov, S., Zamkovoy, S.: Para-Hermitian and paraquaternionic manifolds. Differ. Geom. Appl. 23, 205–234 (2005)CrossRefGoogle Scholar
  11. 11.
    Kowalski, O., Sekizawa, M.: On natural Riemann extensions. Publ. Math. Debrecen 78, 709–721 (2011)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Kaneyuki, S., Williams, F.L.: Almost paracontact and parahodge structures on manifolds. Nagoya Math. J. 99, 173–187 (1985)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Manev, M.: Associated Nijenhuis tensors on manifolds with almost hypercomplex structures and metrics of Hermitian-Norden type. Results Math. 71(3–4), 1327–1343 (2017)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Manev, M., Staikova, M.: On almost paracontact Riemannian manifolds of type (n, n). J. Geom. 72, 108–114 (2001)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Patterson, E.M., Walker, A.G.: Riemannian extensions. Q. J. Math. Oxford Ser. 2(3), 19–28 (1952)CrossRefGoogle Scholar
  16. 16.
    Sekizawa, M.: Natural transformations of affine connections on manifolds to metrics on cotangent bundles. In: Proceedings of 14th Winter School on Abstract Analysis (Srni, 1986), Rend. Circ. Mat. Palermo 14, 129–142 (1987)Google Scholar
  17. 17.
    Willmore, T.J.: An Introduction to Differential Geometry. Clarendon Press, Oxford (1959)zbMATHGoogle Scholar
  18. 18.
    Yano, K., Ishihara, S.: Tangent and Cotangent Bundles: Differential Geometry. Marcel Dekker, New York (1973)zbMATHGoogle Scholar
  19. 19.
    Yano, K., Patterson, E.M.: Vertical and complete lifts from a manifold to its cotangent bundle. J. Math. Soc. Jpn. 19, 91–113 (1967)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Zamkovoy, S.: Canonical connections on paracontact manifolds. Ann. Glob. Anal. Geom. 36(1), 37–60 (2009)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Zamkovoy, S., Nakova, G.: The decomposition of almost paracontact metric manifolds in eleven classes revisited. J. Geom. 109(1), 18 (2018).  https://doi.org/10.1007/s00022-018-0423-5 MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of Mathematics”Gh. Asachi” Technical University of IasiIasiRomania
  2. 2.Department of Algebra and Geometry, Faculty of Mathematics and Informatics“St. Cyril and St. Methodius” University of Veliko TarnovoVeliko TarnovoBulgaria

Personalised recommendations